| Model Number |
323000 |
| Medical Device Problem Codes |
Defective Component (2292); Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd pet syringes veterinary insulin syringe was stuck in vial while drawing the insulin.The following information was provided by the initial reporter: he also stated that the needle of another syringe was stuck in the vial while drawing the insulin.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 22-mar-2023.H6: investigation summary: customer returned 3 vet syringe 0.3ml x 29g x 12.7mm loose.It was reported by the consumer that 1 needle broke during use, 1 needle clogged during injection and was difficult to operate / unable to move plunger.1 needle had burred needle.All the returned samples were visually examined.Observed one syringe with broken plunger cap, damaged cap and deformed barrel at plunger cap insert.Other syringe with plunger cap broken.All the return samples were tested for npi using microscope and found no issues that could lead to needle separates from the vail.Functionality test was performed and no issues were observed with syringe difficult to operate, plunger movement and clog.No issues were observed with needle hub separated on the return samples.A review of the device history record was completed for batch# 2136583.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the sample received, embecta was not able to confirm the customer indicated issue hub separated.Root cause cannot be determined as the issue is unconfirmed.
Event or Problem Description